Pacific Journal of Mathematics

On solutions in the regressive isols.

Joseph Barback

Article information

Source
Pacific J. Math., Volume 43, Number 2 (1972), 283-296.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959500

Mathematical Reviews number (MathSciNet)
MR0316230

Zentralblatt MATH identifier
0257.02036

Subjects
Primary: 02F40

Citation

Barback, Joseph. On solutions in the regressive isols. Pacific J. Math. 43 (1972), no. 2, 283--296. https://projecteuclid.org/euclid.pjm/1102959500


Export citation

References

  • [1] J. Barback, Recursive functions and regressive isols, Math. Scand., 15 (1964), 29-42.
  • [2] J. Barback, Two notes on regressive isols, Pacific J. Math., 16 (1966), 407-420.
  • [3] J. Barback, Double series of isols, Canad. J. Math., 19 (1967), 1-15.
  • [4] J. C. E. Dekker, The minimumof two regressive isols, Math. Zeit., 83 (1964), 345- 366.
  • [5] J. C. E. Dekker, Regressive isols in Sets, Models and Recursion Theory, North-Holland, Am- sterdam, 1967, pp. 272-296.
  • [6] J. C. E. Dekker and J. Myhill, Recursive equivalence types, Univ. Calf. Publ. Math. (N. S)., 3 (1960), 67-213.
  • [7] E. Ellentuck, Review of "Extensionsto isols", by A. Nerode (see [12]), Math. Reviews, 24 (1962), #A1215.
  • [8] M. Hassett, A mapping property of regressive isols, Illinois J. Math., 14 (1970), 478- 487.
  • [9] M. Hassett, A closure property of regressive isols, Rocky Mountain J. Math., 2 (1972), 1-24.
  • [10] J. Myhill, Recursive equivalence types and combinatorial functions,Bull. Amer. Math. Soc, 64 (1958), 373-376.
  • [11] J. Myhill, Recursive equivalence types and combinatorial functions,Proc. 1960 Internat. Congress in Logic, Methodology and Philosophy of Science, Stanford Univ. Press, Stanford, Calf., (1962), 46-55.
  • [12] A. Nerode, Extensionsto isols, Ann. of Math., 75 (1962), 419-448.
  • [13] F. J. Sansone, Combinatorial functionsand regressive isols, Pacific J. Math., 13 (1963), 703-707.